# SDR DXTA2017070406420

- Difficulty date: July 4, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N890QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0010
- Aircraft time: 5,878 hours, 4,111 cycles
- Engine: Garrtt TFE7315
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Dirty
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE ROLLED BACK. AT 38,000 APX 5 MIN INTO CRUISE PHASE. LEFT ENGINE ROLLED BACK 10% PLUS. OBSERVED LEFT ENGINE GAUGE AND CONFIRMED WITH AIRCRAFT YAWNING MOMENT.  CLEANED AND INSPECTED N2 MONOPOLE CONNECTOR OF DEBRIS.  PERFORMED VERIFICATION OF DEEC OPERATION IAW LMM 76-10-02. ALL CHECKED GOOD.  PERFORMED ENGINE RUNS WITH NO DEFECTS NOTED.
